Felix Janda ; Aaron Pixton - Socle pairings on tautological rings

epiga:3784 - Épijournal de Géométrie Algébrique, April 2, 2019, Volume 3 - https://doi.org/10.46298/epiga.2019.volume3.3784
Socle pairings on tautological ringsArticle

Authors: Felix Janda ORCID; Aaron Pixton

    We study some aspects of the $\lambda_g$ pairing on the tautological ring of $M_g^c$, the moduli space of genus $g$ stable curves of compact type. We consider pairing kappa classes with pure boundary strata, all tautological classes supported on the boundary, or the full tautological ring. We prove that the rank of this restricted pairing is equal in the first two cases and has an explicit formula in terms of partitions, while in the last case the rank increases by precisely the rank of the $\lambda_g\lambda_{g - 1}$ pairing on the tautological ring of $M_g$.

    Volume: Volume 3
    Published on: April 2, 2019
    Accepted on: April 2, 2019
    Submitted on: July 11, 2017
    Keywords: Mathematics - Algebraic Geometry,14H10
      Source : OpenAIRE Graph
    • Moduli spaces of curves, sheaves, and K3 surfaces; Funder: Swiss National Science Foundation; Code: 143274

    Consultation statistics

    This page has been seen 444 times.
    This article's PDF has been downloaded 229 times.